MathSciNet Relay Station
MathSciNet bibliographic data
MR1191108 (94f:60130) 60K35 (60G57 60H15 60J80)
Perkins, Edwin Measure-valued branching-diffusions with spatial interactions. Probab. Theory Related Fields 94 (1992), no. 2, 189–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement